# SDR AALA2019082879057

- Difficulty date: August 12, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 20,869 hours, 4,255 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53235516211
- Condition: Corroded
- Location: Frame 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR SUPPORT BEAM BETWEEN FR 35.1 AND FR 35.3 AT -Y1629. REPLACED FLOOR SUPPORT BEAM PER SRM 51-42-11.
